Alert archive / Mississippi / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 424, NWS Jackson, MS

December 7, 2004Attala County, Choctaw County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Dec 7, 2004, 1:57 AM CST for Attala County, Choctaw County, Mississippi. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 7, 2004, 1:57 AM CST (07:57 UTC)
Expired
Dec 7, 2004, 2:30 AM CST
In force
33 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Attala County, MS, Choctaw County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 120 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 6, 11:20 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 8.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2004-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2004-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
278 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 070757
SVRJAN
MSC007-019-070830-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
157 AM CST TUE DEC 7 2004

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ATTALA COUNTY IN CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF KOSCIUSKO
  CHOCTAW COUNTY IN CENTRAL MISSISSIPPI

* UNTIL 230 AM CST

* AT 157 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE       
  EXTENDING FROM 7 MILES EAST OF WINONA TO 7 MILES SOUTH OF          
  DURANT...AND MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  KOSCIUSKO BY 210 AM CST
  ACKERMAN BY 230 AM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
TUHNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE
OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR
ROOM.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 3347 8937 3329 8946 3294 8995 3294 8941
      3342 8909

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 6, 9:45 PM CST, 4 hours 12 minutes earlier.

Area forecast discussion, Dec 6, 9:45 PM CST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
945 PM CST MON DEC 6 2004

.UPDATE...STRONG CONVECTION CONTINUES IN VICINITY OF FRONTAL
BOUNDARY MOVING ACROSS WRN AR AND LA THIS EVENING. MODELS CONTINUING
TREND OF INCREASING DYNAMICS AS THE SYSTEM EDGES EWD...MAINTAINING
GOOD POTENTIAL FOR SEVERE STORMS FOR THE AREA...ESPECIALLY AFTER
MIDNIGHT. UPDATED FORECAST TO ADD SEVERE THUNDERSTORMS WATCH IN
EFFECT THROUGH 2 AM. CAPE TO INCREASE WITH TIME AND INTENSE WIND
SHEAR PERSISTS. SIGNIFICANT STORM INFLOW WILL ENHANCE SEVERE
THUNDERSTORM DEVELOPMENT...ESPECIALLY IN STORMS THAT DEVELOP AHEAD
OF THE LINE TONIGHT.
&&

.DISCUSSION...
CURRENT WATER VAPOR IMAGERY SHOWS A POTENT SHORT WAVE TRIGGERING AN
INCREASING AMOUNT OF CONVECTION ACROSS THE SOUTHERN PLAINS AS IT
HEADS RAPIDLY EAST. THE DISTURBANCE IS ACTUALLY A LITTLE STRONGER
THAN EARLIER MODELS HAD PREDICTED AT THIS POINT AND NOW THE MODELS
EXPECT THE SURFACE REFLECTION (SURFACE LOW) TO DEEPEN RAPIDLY
OVERNIGHT AS IT TRACKS FROM EASTERN OK INTO CENTRAL IL. THE TIGHTLY
PACKED PRESSURE GRADIENT SURROUNDING THE PERIPHERY OF THE LOW WILL
BRUSH THE DELTA EAST TO THE GOLDEN TRIANGLE LATER TONIGHT AND WE
HAVE HOISTED A LAKE WIND ADVISORY IN EXPECTATION OF SUSTAINED WINDS
UP TO 20 MPH WITH GUSTS UP TO 30 OR 35 MPH. WE ALSO HAVE ISSUED A
FLOOD WATCH FOR FLASH FLOODING FOR AREAS BASICALLY ALONG AND WEST OF
THE NATCHEZ TRACE CORRIDOR. AN ADDITIONAL ONE TO TWO INCHES OF RAIN
IS POSSIBLE BEFORE MORNING IN THESE LOCATIONS AND THIS WILL FALL
UPON GROUND THAT IS SATURATED AND PRONE TO LOTS OF STANDING WATER
ALREADY. IT LOOKS LIKE SOUTHEAST PORTIONS OF MISSISSIPPI MAY STAY
LARGELY DRY UNTIL SOMETIME NEAR THE DAWN HOURS WITH LESS POTENTIAL
FOR SEVERE WEATHER AND EXCESSIVE RAIN THROUGH THE FIRST HALF OF
TUESDAY.

SPEAKING OF SEVERE WEATHER...WE STILL ARE DIAGNOSING A RISK OF
SEVERE THUNDERSTORMS CONTAINING HAIL...HIGH WINDS AND ISOLATED
TORNADOES ACROSS PORTIONS OF NORTHEAST LA...SOUTHEAST AR AND
NORTHWEST MS NORTHWEST OF THE NATCHEZ TRACE CORRIDOR. THE POTENTIAL
FOR SUCH ACTIVITY WILL INCREASE THIS EVENING AND SHOULD BE GREATEST
IN THESE AREAS BETWEEN 10 PM AND 3 TO 4 AM. THE POTENTIAL FOR SEVERE
STORMS WILL GRADUALLY DECREASE AS YOU GO SOUTH AND EAST OF THE
NATCHEZ TRACE...BUT AT LEAST ISOLATED SEVERE STORMS WILL BE POSSIBLE
INTO THE MORNING HOURS ALL THE WAY TO THE SOUTHEAST CORNER OF THE
FORECAST AREA.

THE ACTIVE WEATHER SHOULD CLEAR EASTERN AND SOUTHERN SECTIONS OF THE
FORECAST AREA BY MIDDAY TOMORROW WITH PARTLY CLOUDY SKIES AND
CONTINUED WARM CONDITIONS BUILDING BACK IN. HOWEVER...IT NOW LOOKS
LIKE THE PLEASANT WEATHER WILL NOT LAST TOO LONG AS ANOTHER
DISTURBANCE WILL TAKE SHAPE AND APPROACH WEDNESDAY. THIS FEATURE
WILL BEGIN TO RETURN THE FRONTAL BOUNDARY NORTH WITH ISENTROPICLY
LIFTED MOISTURE PROMPTING INCREASING CLOUDS...AND EVENTUALLY
PRECIP...BY WEDNESDAY NIGHT.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH AND LAKE WIND ADVISORY TONIGHT
MSZ018-019-025>038-040>044-047>049-053-054-059>061-071030.
LA...FLASH FLOOD WATCH AND LAKE WIND ADVISORY TONIGHT
LAZ007>009-015-016-023>026.
AR...FLASH FLOOD WATCH AND LAKE WIND ADVISORY TONIGHT ARZ074-075.

&&

50/03
Hazardous weather outlook, Dec 6, 11:48 PM CST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1148 PM CST MON DEC 06 2004

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
072248-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
1148 PM CST MON DEC 06 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
SEVERE THUNDERSTORMS REMAIN LIKELY OVERNIGHT...WITH THE GREATEST
RISK ALONG AND NORTHWEST OF THE NATCHEZ TRACE PARKWAY. DAMAGING
WINDS TO 80 MPH...TORNADOES...AND HAIL TO THE SIZE OF QUARTERS
ARE THE MAIN THREAT WITH THESE STORMS.

A BAND OF THUNDERSTORMS WAS MOVING INTO THE ARKLAMISS REGION FROM
THE WEST LATE THIS EVENING.  ADDITIONALLY...SCATTERED
THUNDERSTORMS WERE DEVELOPING ACROSS WESTERN MISSISSIPPI AHEAD OF
THE LINE. A FAIRLY UNSTABLE AIRMASS COMBINED WITH INTENSE WIND
SHEAR AND STRONG UPPER LEVEL SUPPORT WILL YIELD SEVERE
THUNDERSTORMS ACROSS THE REGION OVERNIGHT.  THE GREATEST RISK
SHOULD BE ALONG AND WEST OF THE NATCHEZ TRACE WHERE THE GREATEST
INSTABILITY AND DYNAMICS WILL EXIST...BUT AT LEAST ISOLATED
SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS AND TORNADOES
WILL BE POSSIBLE OVER THE ENTIRE AREA INTO THE EARLY MORNING
HOURS.

...FLOODING...
VERY HEAVY RAIN CAUSING FLASH FLOODING WILL BE POSSIBLE TONIGHT
FOR AREAS ROUGHLY ALONG AND NORTH OF THE NATCHEZ TRACE. SHOWERS
AND THUNDERSTORMS WILL REDEVELOP ACROSS THIS AREA LATER TONIGHT
AND CONTINUE EARLY TUESDAY. AS RAIN FALLS ON SATURATED
GROUND...PONDING OF WATER WILL BE POSSIBLE. EXPECT 1 TO 2 INCHES
OF RAIN TO FALL THROUGH EARLY TUESDAY...WITH LOCALIZED AREAS
POSSIBLY SEEING 3 INCHES. HEAVY RAIN LEADING TO THE PONDING OF
WATER ON ROADS IS EXPECTED AFTER MIDNIGHT SOUTHEAST OF THE
NATCHEZ TRACE.

...NON PRECIPITATION...
SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 30 MPH ARE EXPECTED
TO DEVELOP OVER THE ARK-LA-MISS TONIGHT AS THE DEVELOPING LOW
PRESSURE SYSTEM APPROACHES. THIS WILL CREATE HAZARDOUS DRIVING
CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND LOCALLY
ROUGH CONDITIONS ON AREA LAKES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS... AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS REQUESTED TONIGHT...ESPECIALLY ALONG AND NORTH OF
THE NATCHEZ  TRACE. OTHERWISE... ACTIVATION IS NOT EXPECTED
THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Dec 7, 12:04 AM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1204 AM CST TUE DEC 07 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     TSTM WND DMG     LAKE VILLAGE            33.32N 91.28W
12/06/2004                   CHICOT             AR   EMERGENCY MNGR

            TREES DOWN IN LAKE VILLAGE, AR

&&

ALLEN
Local storm report, Dec 7, 12:37 AM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1237 AM CST TUE DEC 07 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     1 W MOUND BAYOU         33.88N 90.75W
12/07/2004                   BOLIVAR            MS   LAW ENFORCEMENT

            MOBILE HOME WAS BLOWN OVER.

&&

ALLEN
Special weather statement, Dec 7, 1:03 AM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
0103 AM CST TUE DEC 07 2004

ARZ074-075-LAZ007>009-015-023-MSZ018-019-034-070803-
ASHLEY AR-CHICOT AR-EAST CARROLL LA-FRANKLIN LA-MOREHOUSE LA-
RICHLAND LA-WEST CARROLL LA-BOLIVAR MS-SUNFLOWER MS-WASHINGTON MS-

TORNADO WATCH NUMBER 914 HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES:

IN ARKANSAS...
ASHLEY...       CHICOT...

IN LOUISIANA...
EAST CARROLL... FRANKLIN...     MOREHOUSE...    RICHLAND...
WEST CARROLL...

IN MISSISSIPPI...
BOLIVAR...      SUNFLOWER...    WASHINGTON...

LAZ016-024>026-MSZ025>033-035>045-047>050-053>055-059>063-070803-
CATAHOULA LA-CONCORDIA LA-MADISON LA-TENSAS LA-ADAMS MS-ATTALA MS-
CARROLL MS-CHOCTAW MS-CLAIBORNE MS-CLAY MS-COPIAH MS-FRANKLIN MS-
GRENADA MS-HINDS MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-JEFFERSON
MS-LAWRENCE MS-LEAKE MS-LEFLORE MS-LINCOLN MS-LOWNDES MS-MADISON MS-
MONTGOMERY MS-NESHOBA MS-NOXUBEE MS-OKTIBBEHA MS-RANKIN MS-SCOTT MS-
SHARKEY MS-SIMPSON MS-WARREN MS-WEBSTER MS-WINSTON MS-YAZOO MS-

TORNADO WATCH NUMBER 914 REMAINS IN EFFECT FOR THE FOLLOWING COUNTIES:

IN LOUISIANA...
CATAHOULA...    CONCORDIA...    MADISON...      TENSAS...

IN MISSISSIPPI...
ADAMS...        ATTALA...       CARROLL...      CHOCTAW...
CLAIBORNE...    CLAY...         COPIAH...       FRANKLIN...
GRENADA...      HINDS...        HOLMES...       HUMPHREYS...
ISSAQUENA...    JEFFERSON...    LAWRENCE...     LEAKE...
LEFLORE...      LINCOLN...      LOWNDES...      MADISON...
MONTGOMERY...   NESHOBA...      NOXUBEE...      OKTIBBEHA...
RANKIN...       SCOTT...        SHARKEY...      SIMPSON...
WARREN...       WEBSTER...      WINSTON...      YAZOO...

CRAVEN
Local storm report, Dec 7, 1:32 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
132 AM CST TUE DEC 07 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 AM     TSTM WND GST     8 NNE GREENVILLE        33.49N 91.00W
12/07/2004  45 MPH           WASHINGTON         MS   OFFICIAL NWS OBS

            KGLH PK WND 39 KNOTS

0100 AM     TSTM WND GST     10 ESE TALLULAH         32.35N 91.03W
12/07/2004  47 MPH           MADISON            LA   OFFICIAL NWS OBS

            KTVR PEAK WIND 41 KNOTS

&&
CRAVEN

ALLEN
Local storm report, Dec 7, 1:38 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
138 AM CST TUE DEC 07 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 AM     TSTM WND GST     6 E GREENWOOD           33.52N 90.09W
12/07/2004  52 MPH           CARROLL            MS   OFFICIAL NWS OBS

            KGWO PEAK WIND OF 52 MPH

&&

ALLEN
Local storm report, Dec 7, 1:56 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
156 AM CST TUE DEC 07 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     TSTM WND GST     UTICA                   32.10N 90.62W
12/07/2004  45 MPH           HINDS              MS   EMERGENCY MNGR

            WIND SPEED ESTIMATED 45-55 MPH

0145 AM     TSTM WND GST     RIDGELAND               32.42N 90.13W
12/07/2004  45 MPH           MADISON            MS   EMERGENCY MNGR

            WIND SPEED ESTIMATED 45-50 MPH

&&

WILSON

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 6, 6:33 PM CSTSevere Thunderstorm WarningJANYazoo27 min
Dec 6, 11:44 PM CSTSevere Thunderstorm WarningJANSharkey, Washington46 min
Dec 7, 12:05 AM CSTTornado WarningJANLeflore, Sunflower40 min
Dec 7, 12:19 AM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey56 min
Dec 7, 12:34 AM CSTTornado WarningJANCarroll, Grenada, Leflore41 min
Dec 7, 12:44 AM CSTTornado WarningJANHolmes, Humphreys, Sharkey46 min
Dec 7, 12:47 AM CSTSevere Thunderstorm WarningJANWarren43 min
Dec 7, 12:52 AM CSTSevere Thunderstorm WarningJANYazoo38 min
Dec 7, 12:57 AM CSTSevere Thunderstorm WarningJANClaiborne63 min
Dec 7, 1:12 AM CSTTornado WarningJANGrenada33 min
Dec 7, 1:22 AM CSTSevere Thunderstorm WarningJANYazoo38 min
Dec 7, 1:26 AM CSTSevere Thunderstorm WarningJANHinds64 min
Dec 7, 1:31 AM CSTTornado WarningJANHolmes29 min
Dec 7, 1:36 AM CSTTornado WarningJANHinds54 min
Dec 7, 1:37 AM CSTFlash Flood WarningJANCarroll, Grenada, Montgomery53 min
Dec 7, 1:39 AM CSTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson51 min
Dec 7, 1:44 AM CSTTornado WarningJANCarroll, Montgomery, Webster31 min
Dec 7, 1:50 AM CSTSevere Thunderstorm WarningJANMadison, Yazoo25 min
Dec 7, 1:58 AM CSTSevere Thunderstorm WarningJANClaiborne, Copiah62 min
Dec 7, 2:07 AM CSTSevere Thunderstorm WarningJANRankin53 min
Dec 7, 2:14 AM CSTSevere Thunderstorm WarningJANLeake, Madison46 min
Dec 7, 2:23 AM CSTTornado WarningJANAttala, Choctaw, Winston37 min
Dec 7, 2:28 AM CSTTornado WarningJANRankin47 min
Dec 7, 2:31 AM CSTTornado WarningJANRankin44 min
Dec 7, 2:32 AM CSTSevere Thunderstorm WarningJANClay, Oktibbeha, Webster43 min
Dec 7, 2:48 AM CSTSevere Thunderstorm WarningJANScott57 min
Dec 7, 2:54 AM CSTSevere Thunderstorm WarningJANLeake, Neshoba36 min
Dec 7, 2:55 AM CSTSevere Thunderstorm WarningJANCopiah, Simpson65 min
Dec 7, 2:57 AM CSTSevere Thunderstorm WarningJANSmith63 min
Dec 7, 2:59 AM CSTTornado WarningJANNoxubee, Winston46 min
Dec 7, 3:14 AM CSTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha31 min
Dec 7, 3:15 AM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence45 min
Dec 7, 3:19 AM CSTSevere Thunderstorm WarningJANNewton41 min
Dec 7, 3:28 AM CSTSevere Thunderstorm WarningJANNeshoba32 min
Dec 7, 3:37 AM CSTSevere Thunderstorm WarningJANJasper38 min
Dec 7, 3:41 AM CSTTornado WarningJANLowndes34 min
Dec 7, 3:42 AM CSTSevere Thunderstorm WarningJANKemper63 min
Dec 7, 3:47 AM CSTSevere Thunderstorm WarningJANCovington58 min
Dec 7, 3:49 AM CSTSevere Thunderstorm WarningJANLauderdale56 min
Dec 7, 4:03 AM CSTTornado WarningJANKemper42 min
Dec 7, 4:25 AM CSTSevere Thunderstorm WarningJANClarke50 min
Dec 7, 4:34 AM CSTSevere Thunderstorm WarningJANJones56 min
Dec 7, 4:43 AM CSTTornado WarningJANMarion62 min
Dec 7, 4:44 AM CSTSevere Thunderstorm WarningJANLauderdale31 min
Dec 7, 4:56 AM CSTSevere Thunderstorm WarningJANLamar64 min
Dec 7, 5:00 AM CSTSevere Thunderstorm WarningJANForrest60 min
Dec 7, 5:07 AM CSTTornado WarningJANLamar53 min
Dec 7, 5:14 AM CSTSevere Thunderstorm WarningJANClarke31 min
Dec 7, 6:01 AM CSTSevere Thunderstorm WarningJANForrest44 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.